# SDR USAA2012041600020

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 71,942 hours, 32,152 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: D2527702500261
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY WINDOW PLACARD MISSING ROW 11A/C LEFT.  REPLACED PLACARD.
